Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compactly generated subgroups and open subgroups of locally compact groups


Authors: R. W. Bagley, T. S. Wu and J. S. Yang
Journal: Proc. Amer. Math. Soc. 103 (1988), 969-976
MSC: Primary 22D05
DOI: https://doi.org/10.1090/S0002-9939-1988-0947692-0
MathSciNet review: 947692
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper contains results of the following sort: If $ G$ is a locally compact group and $ H$ is a closed subgroup such that the coset space $ G/H$ is locally connected, then $ H{G_0}$ is open in $ G$. If $ G$ is a locally compact group such that $ G/{G_0}$ is compact, then every closed subgroup of $ G$ is compactly generated if and only if $ {G_0}$ has no noncompact simple factor.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22D05

Retrieve articles in all journals with MSC: 22D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947692-0
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society